BibTeX record journals/tcs/AlonLW07

download as .bib file

@article{DBLP:journals/tcs/AlonLW07,
  author    = {Noga Alon and
               Andrzej Lingas and
               Martin Wahlen},
  title     = {Approximating the maximum clique minor and some subgraph homeomorphism
               problems},
  journal   = {Theor. Comput. Sci.},
  volume    = {374},
  number    = {1-3},
  pages     = {149--158},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.tcs.2006.12.021},
  doi       = {10.1016/j.tcs.2006.12.021},
  timestamp = {Sun, 28 May 2017 13:20:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/AlonLW07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics